# SDR FDEA202411301782

- Difficulty date: November 30, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5398111320051
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR STRUCTURE FOUND 1EA SHEAR PLATE CRACK AT FR79 5", Y1600 REPLACED THE DAMAGE SHEAR PLATE WITH NEW ONE AT M/D FLOOR STRUCTURE FR79 5",Y1600   I.A.W A300-600F SRM 51-72-10-001,PAGE 2,REPAIR CLASSIFIED AS MINOR PER GMM 06-2-100
